In 8 years I haven’t ■■■■ properly and that goes away every single time I get off medication.
You mean constipation or diarrhea? Abilify gave me diarrhea and sometimes made me ■■■■ myself. No issues now on Risperdal. Maybe all you need is a med change?
I keep going through those though. There has been a 1 year adjustment period for these medicines it takes along time to get better
I’m so sorry I just hopes it does gets better for you. May try to ask your doctor for a change in medication?
It’s a problem. I too have had loose stool and problems where you have to crap straight away or your crapping your pants. Got better with dosage but it’s a serious problem. Talk to your shrink. It’s one of those things your least likely to talk about but so important for your health!
I had problems with occasionally shitting my pants on Abilify when I was on it years ago.
Don’t have any issues with risperidone.
On Abilify sometimes I shitted myself while at work. It was embarrasing and disgusting I had to call sick on those days. I also shitted on my mattress, its stained now.
No issues now on Risperdal.
Because I really needed a shower these days.
Sounds awful. I’ve not had these problems on abilify,Aziz.
@Shrimpramen that’s really not good. Perhaps a change of med or dose under pdoc approval
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.